# SDR CA120326003

- Difficulty date: March 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,040 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR UP SELECTION, LT MAIN DOOR LIGHT STAYED ILLUMINATED AFTER SELECTING GEAR DOWN LT GEAR CAME DOWN WITH A FEW SECONDS DELAY.  MAINTENANCE TECH OBSERVED THAT ON THE LT MLG THE 2 LT & RT AFT MLG DOORS WHERE DAMAGED AT THE FWD LOWER EDGES.  DOORS REPAIRED.  MAINTENANCE REPLACED THE SOLENOID SEQUENCE VALVE AND CARRY OUT GEAR SWINGS.
